| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error during rewind and also received no delivery alarm which was resolved by complete set change.Customer reported that the troubleshooting was performed.Insulin pump was unable to rewind.The drive support cap was flushed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement, rewind, basic occlusion, occlusion, prime/compromised force sensor and excessive no delivery test.No motor error alarm noted during test.Motor passed motor test.